Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 10, 2013, 5:26 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 5:26 PM CDT (22:26 UTC)
- Expired
- Jul 10, 2013, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:45 PM CDT | HAIL 0.7 | 3 S Mount Juliet, TN | DIME SIZE HAIL REPORTED IN SOUTH MOUNT JULIET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
038 WUUS54 KOHX 102226 SVROHX TNC037-165-189-102300- /O.NEW.KOHX.SV.W.0099.130710T2226Z-130710T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 526 PM CDT WED JUL 10 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE... WESTERN WILSON COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 600 PM CDT * AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR HENDERSONVILLE...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LAKEWOOD...HERMITAGE...LEBANON...MOUNT JULIET...RURAL HILL... BELINDA CITY AND GLADEVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A STURDY BUILDING NOW. && LAT...LON 3627 8620 3602 8635 3622 8675 3638 8665 TIME...MOT...LOC 2226Z 295DEG 15KT 3626 8659 $$ SHAMBURGER
1 follow-up statement
319 WWUS54 KOHX 102245 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 545 PM CDT WED JUL 10 2013 TNC037-165-189-102300- /O.CON.KOHX.SV.W.0099.000000T0000Z-130710T2300Z/ SUMNER TN-WILSON TN-DAVIDSON TN- 545 PM CDT WED JUL 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL DAVIDSON...WESTERN WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 600 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE STORM WAS LOCATED NEAR MOUNT JULIET...MOVING EAST AT 15 MPH. ANOTHER STORM WAS LOCATED NEAR PERCY PRIEST LAKE...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... LEBANON...OLD HICKORY...MADISON...HERMITAGE...RURAL HILL...MOUNT JULIET...LAKEWOOD...HENDERSONVILLE...BELINDA CITY AND GLADEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3627 8620 3602 8635 3622 8675 3638 8665 TIME...MOT...LOC 2244Z 285DEG 14KT 3626 8651 $$ SHAMBURGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:37 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 10, 3:37 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 337 PM CDT WED JUL 10 2013 .DISCUSSION... LATEST ANALYSIS SHOWING VERY JUICY AIRMASS ACROSS THE REGION... WITH PLENTY OF INSTABILITY. WEAK PRE-FRONTAL BOUNDARY/TROUGH CURRENTLY WORKING TOWARD BNA UP TO NEAR LEX WHERE DEWPTS ARE POOLING AS HIGH AS 76. WAVES OF CONVECTION CURRENTLY ACROSS MUCH OF CENTRAL KY DOWN INTO MIDDLE TN...AND UPSTREAM TOWARD COLD FRONT WHICH IS STILL WELL NORTHWEST. THIS INCREASING CONVECTION TREND EXPECTED TO CONTINUE TONIGHT AS THE COLD FRONT APPROACHES AND AIRMASS REMAINS WITH HIGHEND INSTABILITY AND AMPLE POSITIVE ENERGY. SERIES OF OUTFLOWS/WEAK BOUNDARIES INTERACTING LATE TODAY/THIS EVENING WILL AID EARLY WITH COLD FRONT...EXPECTED TO BE NEAR BNA AROUND 12-14Z...GETTING INTO THE MIX LATE TONIGHT. SEVERE POTENTIAL THROUGH TONIGHT CERTAINLY THERE BUT WEAK WIND STRUCTURE... ABSENCE OF GOOD ELEVATED DRY LAYERS AND FREEZING LVL/WETBULB ZERO NEAR 15KFT COULD HELP KEEP IT SOMEWHAT LIMITED/ISOLATED. PRECIPITABLE WATER IN THE 2+ INCH RANGE WILL MAKE FOR SOME TORRENTIAL DOWNPOURS BUT DO EXPECT STORMS TO HAVE JUST ENOUGH MOVEMENT TO KEEP FLASH FLOODING THREAT DOWN...BUT THIS COULD BE ISSUE LATER. COLD FRONT WILL BE A SLOW MOVER AND WILL TAKE UNTIL 19-21Z TO PASS CSV. THIS WILL KEEP STORM CHANCES FAIRLY HIGH EAST/SOUTH THROUGH A GOOD PART OF THU. ONCE THE FRONT DROPS SOUTH OF THE AREA THU NIGHT... PRETTY GOOD DRYING SET TO SLIP IN BEHIND. ON FRI...LIKELY TO SEE DEWPTS DOWN IN THE 50S LATER IN THE DAY AS UPPER TROUGH PASSES. UPPER RIDGING BUILDS OVER THE OH VALLEY THROUGH THE WEEKEND AND OUR WX WILL BE SOMEWHAT INFLUENCED BY MOVEMENT OF TROPICAL STORM FORECAST TO SLIDE UP THE EASTERN SEABOARD. CURRENT THOUGHT IS THAT WITH ML/UL RIDGES TO REMAIN OVER THE TN/OH VALLEY REALLY MOST OF NEXT WEEK...PCPN WILL BE ISO-SCT AT BEST...STARTING ON SUN. WILL CONTINUE LOW POP TREND CURRENTLY RUNNING. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 73 87 65 86 / 60 30 05 05 CLARKSVILLE 73 86 61 85 / 60 20 05 05 CROSSVILLE 68 82 61 80 / 60 70 20 05 COLUMBIA 73 88 65 87 / 60 50 10 05 LAWRENCEBURG 72 88 65 87 / 60 50 10 05 WAVERLY 73 87 62 86 / 60 20 05 05 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT WED JUL 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE THE HEAVIEST RAINFALL TAKES PLACE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE THE HEAVIEST RAINFALL TAKES PLACE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE ALSO. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 10, 4:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT WED JUL 10 2013
TNZ007-008-102145-
ROBERTSON-SUMNER-
401 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND SUMNER COUNTIES...
AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO WHITE
HOUSE...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITE HOUSE...MITCHELLVILLE...
CROSS PLAINS...PORTLAND...COTTONTOWN...OAK GROVE...GALLATIN...
BETHPAGE...WESTMORELAND...BLEDSOE CREEK STATE PARK AND CASTALIAN
SPRINGS.
THE MAIN THREATS EXPECTED WITH THESE STORMS INCLUDE TORRENTIAL
RAINFALL CAUSING PONDING OF WATER ON ROADWAYS...AS WELL AS
CONTINUOUS CLOUD TO GROUND LIGHTNING. WINDS UP TO 50 MPH MAY ALSO
OCCUR WITH THESE STORMS.
LAT...LON 3664 8620 3650 8622 3646 8624 3645 8627
3636 8627 3631 8630 3631 8636 3633 8634
3636 8636 3631 8640 3634 8643 3632 8648
3645 8680 3666 8662 3664 8657 3666 8640
ALSpecial weather statement, Jul 10, 4:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
417 PM CDT WED JUL 10 2013
TNZ007-102145-
ROBERTSON-
417 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON COUNTY...
AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF SPRINGFIELD...MOVING EAST
AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CEDAR HILL...ADAMS...
SPRINGFIELD...GREENBRIER AND CROSS PLAINS.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3659 8659 3654 8664 3649 8664 3641 8670
3642 8675 3635 8682 3638 8685 3637 8687
3639 8690 3639 8695 3651 8712 3655 8712
3656 8714 3665 8704 3665 8684
SHAMBURGERSpecial weather statement, Jul 10, 4:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
431 PM CDT WED JUL 10 2013
TNZ009-010-029-102200-
CLAY-MACON-TROUSDALE-
431 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...MACON AND TROUSDALE
COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO
WESTMORELAND...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAFAYETTE...MOSS...RED BOILING
SPRINGS...HARTSVILLE...CELINA AND DALE HOLLOW LAKE.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3663 8527 3654 8528 3649 8539 3650 8544
3640 8550 3648 8557 3652 8570 3650 8572
3652 8577 3649 8582 3641 8583 3643 8598
3642 8597 3635 8609 3629 8613 3635 8621
3631 8627 3645 8627 3650 8622 3664 8619
SHAMBURGERSpecial weather statement, Jul 10, 4:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT WED JUL 10 2013
TNZ008-028>030-102230-
SMITH-SUMNER-TROUSDALE-WILSON-
444 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHERN
SUMNER...TROUSDALE AND WILSON COUNTIES...
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTSVILLE TO
GALLATIN...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BLEDSOE CREEK STATE PARK...
CASTALIAN SPRINGS...HARTSVILLE...GALLATIN...DIXON SPRINGS...MOUNT
JULIET...DICKERSON CHAPEL RECREATION AREA...PLEASANT SHADE...BELINDA
CITY...GLADEVILLE...LEBANON AND CARTHAGE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3648 8619 3644 8616 3642 8584 3627 8584
3624 8578 3621 8578 3621 8581 3614 8580
3612 8585 3609 8587 3612 8590 3609 8604
3607 8646 3639 8666 3649 8623
SHAMBURGERSpecial weather statement, Jul 10, 5:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED JUL 10 2013
TNZ078>080-102245-
GRUNDY-VAN BUREN-WARREN-
510 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY...VAN BUREN AND WARREN
COUNTIES...
AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCMINNVILLE...MOVING
SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BEERSHEBA SPRINGS.
PEA SIZED HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3560 8584 3573 8570 3557 8542 3554 8546
3554 8551 3552 8559 3549 8553 3543 8553
3541 8549 3538 8549 3533 8554
SHAMBURGER/HALBERTSpecial weather statement, Jul 10, 5:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT WED JUL 10 2013
TNZ008-027>030-062-102300-
DAVIDSON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILSON-
522 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHERN
RUTHERFORD...SMITH...SOUTHERN SUMNER...TROUSDALE AND WILSON
COUNTIES...
AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
MADISON...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DIXON SPRINGS...PLEASANT SHADE...
OLD HICKORY...MADISON...HENDERSONVILLE...HARTSVILLE...DICKERSON
CHAPEL RECREATION AREA...LAKEWOOD...BERRY HILL...HERMITAGE...MOUNT
JULIET AND LEBANON.
FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZE HAIL...AND WINDS
40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3641 8583 3629 8584 3621 8578 3621 8581
3618 8580 3618 8579 3614 8580 3612 8585
3609 8587 3612 8590 3611 8596 3597 8662
3602 8673 3629 8687 3643 8599
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:01 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jul 10, 9:13 AM CDT | Special Weather Statement | OHX | Stewart | 32 min |
| Jul 10, 1:55 PM CDT | Special Weather Statement | OHX | Wilson | 50 min |
| Jul 10, 2:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jul 10, 2:34 PM CDT | Special Weather Statement | OHX | Smith | 26 min |
| Jul 10, 3:10 PM CDT | Special Weather Statement | OHX | DeKalb | 35 min |
| Jul 10, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| Jul 10, 3:33 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 42 min |
| Jul 10, 3:41 PM CDT | Special Weather Statement | OHX | Putnam, White | 49 min |
| Jul 10, 4:01 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 10, 4:17 PM CDT | Special Weather Statement | OHX | Robertson | 28 min |
| Jul 10, 4:31 PM CDT | Special Weather Statement | OHX | Clay, Macon, Trousdale | 29 min |
| Jul 10, 4:44 PM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 46 min |
| Jul 10, 5:10 PM CDT | Special Weather Statement | OHX | Grundy | 35 min |
| Jul 10, 5:22 PM CDT | Special Weather Statement | OHX | Davidson, Smith, Trousdale, Wilson | 38 min |
| Jul 10, 5:31 PM CDT | Special Weather Statement | OHX | Robertson | 29 min |
| Jul 10, 5:57 PM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Wilson | 3 hr |
| Jul 10, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 32 min |
| Jul 10, 6:02 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Jul 10, 6:11 PM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Wilson | 3 hr |
| Jul 10, 6:28 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 47 min |
| Jul 10, 6:34 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jul 10, 6:45 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 10, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.